# SDR FDEA201104061333

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: 143N37003
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE BODY STA 780, FROM STR 10 RT TO STR 14 RT, SCRATCHED  WITH DEPTH RANGING FROM 0.0019" TO 0.004" IN BUTT SPLICE.  EXTERIOR FUSELAGE STA 780 FROM STR S-10R TO S-14R, BUTT SPLICE HAS A DEPTH FROM 0.0019" TO 0.004", SCRATCH BUTT SPLICE,  R & R SRM 51-40-02, REV 102.  NEW BUTT SPLICE FABRICATED IAW DWG 143N3700, SHT 1, REV A AND PL REV R.    REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
